# SDR SWAA040363

- Difficulty date: February 3, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 58,868 hours, 63,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKS AT FOLLOWING, BS 320, STRINGER 19R, BS 538, BETWEEN STRINGERS 2R AND 3R, BS1011, STRINGER 23R.  REPAIRED SKIN PER SRM.
